MathSciNet Relay Station
MathSciNet bibliographic data
MR1649485 14H30
Bertin, José Obstructions locales au relèvement de revêtements galoisiens de courbes lisses. (French) [Local obstructions to lifting Galois covers of smooth curves] C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 1, 55–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement